# SDR HEEA0012913

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5017G
- Make and model: Bell 206L-1
- Aircraft serial: 45228
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 164A199
- Condition: Failed
- Location: Eng Fuel
- Part time: 562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP NOPERATIVE.
